IJPAM: Volume 47, No. 2 (2008)

A CONTROLLED ABSOLUTE RANKING METHOD APPLIED
TO AN EXAM OF MULTIPLEX CHOICE FORM

Ichiro Hofuku$^1$, Kunio Oshima$^2$
$^1$Laboratory of Mathematics
Tokyo Metropolitan College of Industrial Technology
1-10-40, Higashi-Ooi, 140-0011, JAPAN
e-mail: hofuku@tokyo-tmct.ac.jp
$^2$School of Management
Tokyo University of Science,
Shimokiyoku 500, 346-8512, JAPAN
e-amil: oshima@ms.kuki.sut.ac.jp


Abstract.In a previous study, we developed various ranking schemes based on the Perron-Frobenius Theorem. These methods will be applied to cases in which teams or individuals have the same ranking or score for the results of a sport match or exam. The absolute ranking method is one of the ranking schemes applied to the scores obtained by students. If this method is applied, clear ranking will be determined even among students who achieved the same score, but the ranking does not depend on the order of high score because of the characteristic of the generation process of absolute ranking. Therefore, we introduce a method of generating a controlled absolute ranking that coincides with the order of high score with the maximum influence of the characteristic of absolute ranking.

Received: June 13, 2008

AMS Subject Classification: 15A48

Key Words and Phrases: ranking, Perron-Frobenius

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 2